| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet.The investigation is currently in process.Once the investigation has been completed, a follow-up report will be submitted.
Event or Problem Description
It was reported that while inserting the femoral stem using the offset impactor, the top of the impactor broke and fell off.The procedure was completed using another impactor.There is no additional information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 g3 g5 h2 h3 h6 h10 visual examination of the returned product identified there were wear marks on the stem and indentations to the handle and the strike plate.The strike plate had fractured from the device.Fracture analysis review identified the failure mode to be bending overload.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no update to the prior event description provided.